# SDR AU970615

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A150K
- Engine: Cont O200A
- Propeller: Mcauly 1A101DCM
- System (JASC): 5711 · Wing Spar
- Part: Stiffener
- Part number: 04224063
- Condition: Corroded
- Location: Wing Spar
- Component: 04224075
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH WING SPAR FORWARD STIFFENER PLATE AND SPAR TOP PLATE CONTAINED EXFOLIATION CORROSION
